Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- Veröffentlicht
On the class of limits of lacunary trigonometric series
Aistleitner, C., 2010, in: Acta mathematica Hungarica. S. 1-23Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the characterization of Pethő's Loudspeaker
Weitzer, M. F., 2015, in: Publicationes mathematicae. 2015, 87, 1-2Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the central limit theorem for f(n_kx) f(nkx).
Aistleitner, C., 2010, in: Probability theory and related fields. 146, S. 267-289Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the Cardinal Product
Klöckl, W., 2007Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- Veröffentlicht
On the best constants in Markov-type inequalities involving Laguerre norms with different weights
Böttcher, A. & Dörfler, P., 2010, in: Monatshefte für Mathematik. 161, S. 357-367Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights
Böttcher, A. & Dörfler, P., 2011, in: Operators and matrices. 5, S. 261-272Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line
Böttcher, A. & Dörfler, P., 2009, in: Linear algebra and its applications. 430, S. 1057-1069Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the action of nilpotent and metabelian groups on infinite, locally finite graphs
Seifter, N., 1989, in: European journal of combinatorics .Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the 3-D stochastic magnetohydrodynamic - a model
Razafimandimby, P., Sango, M. & Deugoue, G., 2012, in: Stochastic processes and their applications. 122, S. 2211-2248Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On stochastic evolution equations for nonlinear bipolar fluids: well-posedness and some properties of the solution
Hausenblas, E. & Razafimandimby, P., 2016, in: Journal of mathematical analysis and applications. 441, 2, S. 763-800 37 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)